# SDR 2022FA0000629

- Difficulty date: February 25, 2022
- Submitted: October 19, 2022
- Operation: General aviation
- Aircraft: N424SP
- Make and model: Cessna 172
- Aircraft serial: 8020
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bushing
- Part number: 05412024
- Condition: None
- Location: L/H
- Part time: 5,578 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H MLG MOUNT BUSHING CUSHION MATERIAL MIGRATING OUT OF BUSHING
